Notes on Jacquet–Langlands theory
Matematika, Tome 18 (1974) no. 2, pp. 28-78
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MAT_1974_18_2_a1,
author = {Roger Godement},
title = {Notes on {Jacquet{\textendash}Langlands} theory},
journal = {Matematika},
pages = {28--78},
year = {1974},
volume = {18},
number = {2},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MAT_1974_18_2_a1/}
}
Roger Godement. Notes on Jacquet–Langlands theory. Matematika, Tome 18 (1974) no. 2, pp. 28-78. http://geodesic.mathdoc.fr/item/MAT_1974_18_2_a1/